Lancaster EPrints

Model amplitudes containing arbitrary trajectories, non-degenerate daughters, and duality

Swift, Arthur R. and Tucker, Robin (1970) Model amplitudes containing arbitrary trajectories, non-degenerate daughters, and duality. Physical Review D, 1 (10). pp. 2914-2916. ISSN 1550-7998

Full text not available from this repository.

Abstract

Model amplitudes are discussed which can accommodate nonlinear trajectories, satisfy duality, and have a nondegenerate spectrum of daughter resonances.

Item Type: Article
Journal or Publication Title: Physical Review D
Subjects:
Departments: Faculty of Science and Technology > Physics
ID Code: 74851
Deposited By: ep_importer_pure
Deposited On: 31 Jul 2015 15:10
Refereed?: Yes
Published?: Published
Last Modified: 30 Aug 2017 14:45
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/74851

Actions (login required)

View Item